Newbie--Not dx, have protein in urine, high bp, tests normal, wbc in urine/no infection??
Hi all, I have had high bp for the past 11 years. Unfortunately I am a person who meds stop working on me after awhile. Therefore I have to start new meds. Due to this I have gone through several periods when my bp was high and uncontrolled. This current period is the worst. I went to the ER last week because my bp was sky high. I had switched from metropropanal and clonidine to bystolic and my bp was getting higher with it instead of lower. at the ER my bp was 196/109 and they gave me valium and my bp came down. the doc said he thought it was an anxiety issue. I told him why would it be high at home when all I did was watch Fried Green Tomatoes for the 4th time? He did not have an answer for that. They gave me lisinopril, valium and ativan at the hospital because they admitted me to observe me. I got into my room at 5:15, when I showed up at the ER it was 10:30. It was a horrible experience. They did blood tests, and a stress echo test. They were all fine. A doctor came in and told me I should see a nephrologist because I was very young and she thought I could possibly have some kidney damage due to the long bouts of uncontrolled bp. The nurse practioner I see had tested my urine 3 times. Once because I had an obvious UTI--that had LOTS of protein in it. The next time she checked it I came in for high bp---it came back with LOTS of WBC and a moderate amount of protein. That weekend I drank water constantly and on Monday I came back -- she said my urine had no bacteria, she had no idea why the WBC were there and they tested me again and everything was clean. I was told by ER doc that drinking lots of water can flush protein out. I just went to see my old doctor on thursday (I really trust him) and my bp was high and they found a small amount of protein in my urine and more WBC--sending to pathology but I know it will be clean because I have no symptoms of UTI.
I seem to have symptoms of kidney disease, such as itchy skin--all over like my arms, hands, feet, legs, back, side of my abdomen, etc...'; I also have a very puffy face and eyes when I wake up in the AM--looks completely round and can barely see out of my eyes. I am dizzy and lightheaded constantly, when I am on my feet a lot my feet and legs swell. my abdomen is always bloated, no matter what I do to try and get rid of it. I have lots of headaches, my hands are swollen and itch a lot, even the palms, my muscles ache, especially my legs, I sometimes feel confused and when I close my eyes I see really weird things like a dragon in a diaper or my son riding a pig, etc...I cant seem to concentrate and it is hard to read my book. Every other day I feel very sick and will sleep until 3 or 4 pm. then I can still sleep at night. My bp seems to get very high at night----that is why I astaying up late tonight to see if it will get lower. My natural circadian rhythm is to wake up around 9:30 am and go to sleep around 3:30am. Of course society has no use for people like me. So I conform and wake at 7 and go to sleep at 11. Heres a weird thing-----my legs have a brown mottled appearance--like a lacey or web like appearance. My doc looked at it and frowned and said "ask your nephrologist about that". Anyone know what that could be? Ok I know this is long but some one please answer me. I have no friends to talk to about this so you guys are it. Thank you so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.